# SDR SIMA20210322009

- Difficulty date: March 22, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERT STAB DRAG ANGLE APPEARS TO HAVE 2 CRACKS APPROX. 1/2" LONG.-C/A-RAR DRAG ANGLE AND REINSTALLED REPAIR DOUBLER IAW SRM 51-40-02.
